Doctor insights on:
Bupropion is not: considered an anxiolytic medication. Sedating antidepressants often can have effect of reducing anxiety - whereas bupropion tends to be more stimulating. Increased anxiety can sometimes occur as a side-effect. However, some more recent findings are showing at least some anxiolytic affects of bupropion. ...Read moreSee 1 more doctor answer
Mostly: Wellbutrin (bupropion) interferes with reuptake of dopamine&norepinephrine(noradrenaline)in the central nervous system, thereby leaving these neurotransmitters to sit longer&stronger in the synapse between communicating brain cells, which enhances dopamine&adrenaline activity at the cellular level. That can treat depression, feed pleasure to help sex&bypass tobacco, improve adhd&cognition, lower weight, etc. ...Read moreSee 2 more doctor answers
Yes: Ativan (lorazepam) is a benzodiazipine, this class of meds can be addicting, even small doses used over an extended period of time can be very difficult to stop. Some people take them as prescribe and find it very hard to stop, others can be more overtly addicted and continue to take higher and higher doses. In general best for short term use only. Try to avoid if history of addiction like alcohol. ...Read moreSee 1 more doctor answer
Can Be Serious: It depends on the length of time the person took tranxene (clorazepate) and the daily dose. If a person takes tranxene (clorazepate) everyday for at least month, he or she may have mild to moderate to severe withdrawal symptoms, again depending on the daily dose. The symptoms would be anxiety, irritability, tremors, insomnia and even withdrawal seizures. It is important to discuss slowly tapering off with your doctor. ...Read moreSee 1 more doctor answer
No: Not in the same sense as you would think of street drugs or some prescription pain medicines. However, it *is* possible to develop a kind of chemical dependence on it, such that suddenly stopping it might provoke symptoms of withdrawal or a relapse into depression. While not all professionals agree, one way of avoiding that that some take is a slow dose taper during drug discontinuation. ...Read more
Klonopin (clonazepam) addiction: Good question. For vulnerable people, the pleasurable sensations that make addictive drugs disastrously attractive occur when Dopamine levels in the brain’s reward area surge abruptly. Usually there are neurons in the brain that inhibit this result, by downregulating dopamine-producing neurons. Benzos like Klonopin (clonazepam) inhibit these "inhibitory" neurons -- taking the brakes off the Dopamine surge. ...Read more
Do any of these drug combinations work? Prozac abilify, (aripiprazole) Prozac zyprexa, wellbutrin zyprexa, for schizophrenia.
No: Clozapine is considered a 2nd generation antipsychotic medication, typically used in schizophrenia, that antagonizes quite a few neurotransmitter receptors, eg Dopamine d1 & d4 plus serotonin 5ht2 & cholinergic muscarinic ones, too. It's a very effective drug when used under close observation but can only be prescribed under restricted distribution due high risk for agranulocytosis, etc. ...Read moreSee 1 more doctor answer
Was on buprion 75mg off for a week when i eat i get nasues and bloated mild stomach pain also feels like my theoat swells. Side effects of endin meds?
Stop the Bupropion : What you are experiencing sounds like an adverse medication side effect. Angioedema (throat swelling/laryngeal edema) is not a common side effect of burpropion, seen in less than 1% of individuals who take it, and you may be one of them. Stop the medication now (can be lethal) and report side effects to your doctor asap. If you added something new to your diet, that could explain it too. ...Read more
Bunion: Conservative management for a bunion may include wearing specialized shoes with wide, low heels or an increased medial pocket. Orthoses may help. For your hike, i would carefully select your shoes or wear a medial bunion pad to reduce irritation. Applying ice when you are resting can help with inflammation. If you still have pain, Acetaminophen or Ibuprofen may help. ...Read more
It's: NEVER a good idea to smoke while you are taking a non-smoking medication! There may be inter action between Nicotine and Bupropion however a "floaty almost high"feeling is not described and may be your own anxiety about smoking while you are trying to stop the habit! Hope this helps! Good Luck Quitting! Dr Z ...Read more
Depends: If the surgery is on your right foot it will be several weeks if on the left foot then you can drive after you have stopped taken pain meds. As long as your car does not have a clutch. ...Read more
I am taking bupron (bupropin hydrochloride) now . Can i stop it in any occasion. It is now one year completed?
No.: Consult your physician who prescribed you the medicine to wean you off. ...Read more
Buproprion/budeprion: This medication is excellent for atypical depression (& for smoking cessation). Atypical depression can present with sleeping too much, feeling fatigued, low sex drive, lack of motivation, increased appetite with weight gain & carbohydrate craving. The issues is whether you have an indication for use of an antidepressant. Is depression impacting your quality of life? ...Read more
Can one get used to the amount of buspirion and need an increase? Recently I've had to take more Clonazapam to get through my day.
Dose increase: It is not unusual for people to need a dose increase after some time. Having said that, not everyone finds buspirone effective, even at the max dose. The max total daily dose of buspirone is 60mg (divided into 2 or 3 doses), but most people end up taking 20-30mg / day. Please do speak with your prescribing physician to see if and how your dose should be adjusted. ...Read more
Structural deformity: Bunions are a bony prominence. They are progressive, structural deformities. You can improve the symptoms with better shoes, but you can't improve the deformity. My rule of thumb: if the deformity bothers you on a regular basis or is limiting your activity, then surgery is an option to consider. See your foot specialist for evaluation and treatment discussion. Dr l. ...Read moreSee 5 more doctor answers
Pressure on the bump: Bunions don't always hurt. They often become painful for several reasons. First, the prominence of the bump may rub against shoewear and can cause either acute (sudden) or chronic (longstanding) irritation. Second, in many cases the joint has shifted partway out of socket and that can cause pain. There is also a nerve that runs over the area that can become stretched because of the deformity. ...Read moreSee 4 more doctor answers
Many ways: The tendency to develop bunions is hereditary. Often poor biomechanical foot support can lead to malalignments and bunion deformity. Additional causes are excessively tight shoes, trauma, various neurological or developmental conditions. Weaing well fitting supportive shoes and orthotics can prevent progression of deformity. Surgery may be necessary in many cases. ...Read moreSee 2 more doctor answers
If it is not painful: Simply leave it alone. If it hurts then there is conservative treatmenine which consists of smart shoe selection. Or, have it fixed surgically. There are different types of ways to fix it surgically and that would depend on the presentation. If you so desire to fix it, a podiatrist or orthopod can happily review surgical options with you. ...Read moreSee 4 more doctor answers
Yes: It is possible for children to have bunions. Rather than being from poor shoe choices, these are genetic and/or biomechanical in etiology. It is best to have the child evaluated by a podiatrist of foot/ankle orthopedist that specializes in the treatment of pediatric foot disorders. ...Read moreSee 4 more doctor answers
Depends: Does it hurt? Are shoes pain or difficult to wear? How does it affect your participation in work and other activities? Treatment could be as simple as wearing wider shoes. Sometimes more supportive shoes and orthotics can lessen pressure on area and prevent progression of deformity. Surgery is the onlty way to actually correct the deformity but not the only way to treat. ...Read moreSee 1 more doctor answer